Author: Forbes J. Burkowski

Forbes J. Burkowski

Forbes J. Burkowski

Publications

Publication period start: 1973
Publication period end: 1998
Number of co-authors: 3

Co-authors

Number of publications with favourite co-authors
Carolyn R. Watters
1
Michael A. Shepherd
1
W. D. Hoskins
1

Productive Colleagues

Most productive colleagues in number of publications
W. D. Hoskins
3
Michael A. Shepherd
38
Carolyn R. Watters
56

Publications

Watters, Carolyn R., Shepherd, Michael A., Burkowski, Forbes J. (1998): Electronic News Delivery Project. In JASIST - Journal of the American Society for Information Science and Technology, 49 (2) pp. 134-150.

Burkowski, Forbes J., Hoskins, W. D. (1973): Cubic Spline Solutions to a Class of Functional Differential Equations [D2] (Algorithm 461. In Communications of the ACM, 16 (10) pp. 635-637.

Burkowski, Forbes J. (1992): Retrieval Activities in a Database Consisting of Heterogeneous Collections of Structured T. In: Proceedings of the Fifteenth Annual International ACM SIGIR Conference on Research and Development in Information Retrieval , 1992, . pp. 112-125. http://www.acm.org/pubs/articles/proceedings/ir/133160/p112-burkowski/p112-burkowski.pdf